# SDR ASAA2023061743619

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,011 hours, 16,796 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: 6225135822
- Part serial: 40L25M
- Condition: Failed
- Location: Wx Rdr Antenna
- Part time: 7,320 hours, 2,984 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL DISPLAYED AFTER 4:30 INTO FLIGHT. GROUNDED - YES. REMOVED & REPLACED WXR DRIVE UNIT REF B737-800 AMM 34-43-11-400-802. 1 EA C/B OPENED & CLOSED. ACCOMPLISHED WXR SYSTEM- OPERATIONAL TEST REF AMM 34-43-00-710-802-001.
